MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-2009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Osteolysis (2377); Fibrosis (3167); Metal Related Pathology (4530); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849); Aseptic loosening (4883)
Date of Event 01/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 149 months after a right knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, osteolysis, aseptic loosening, severe reactive synovitis and joint effusion and significant metallosis.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10: concomitant devices unknown the device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b5 the following sections were corrected: h6.
 
Event or Problem Description
Additional information received via operative report stated that the patient was evaluated by the surgeon and presented with significant periprosthetic osteolysis and aseptic loosening of their right total knee arthroplasty with associated pain refractory to comprehensive nonoperative management.The operative report further notes that there was severe reactive synovitis and joint effusion consistent with polyethylene wear and component loosening.Additionally, there was significant metalosis.There was no evidence of gross infection.A total synovectomy was performed and fibrotic tissue was removed.On inspection, the femoral component was grossly loose and was easily disimplanted.Notably, there was complete debonding of the femoral component with no evidence of an implant-cement interface.Upon removal of the cement, there were uncontained osteolytic defects involving the medial and lateral femoral condyles which were also thin and unsupportive.The tibial component was found to be loose.The cemented tibial component was explanted without difficulty using instruments to disrupt the implant-cement interface with minimal resultant bone loss.The patellar button was inspected and determined to be loose.As such, the patellar button was removed.The patient emerged from anesthesia and was transferred in stable condition.Additional information received from the facility states the patient was revised due to femoral knee debonding/loosening and polyethylene wear of the left knee joint prosthesis.The insert had no markings but visible fracture damage.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 2 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20086272
Report Number1038671-2024-03135
Device Sequence Number12676323
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2019
Device Catalogue Number02-012-35-2009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2024
Supplement Date Received by Manufacturer11/03/2025
12/16/2025
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date11/12/2025
06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/07/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexFemale